- advertisement -

Battling highs and now headaches?

Discussion in 'Parents of Teens' started by Mom2dirty, Nov 18, 2010.

  1. Mom2dirty

    Mom2dirty Approved members

    Joined:
    Oct 24, 2010
    Messages:
    28
    My son has been battling high BG's (300 to 500) over the last couple of days with ketones last night. He is finally back in range this morning with no ketones but he has a horrible headache. He used to get what we thought were migraines prior to his diagnosis with T1 but I always wondered if it was an early sign of T1. Wondering if his headache is related to his high BG's? :confused:
     
  2. wilf

    wilf Approved members

    Joined:
    Aug 27, 2007
    Messages:
    9,652
    Hyperglycemia (high BG levels) can certainly cause headaches.
     
  3. joan

    joan Approved members

    Joined:
    Aug 31, 2009
    Messages:
    790
    I also think fluctuations in bs especially quick drops from high to low can trigger headaches
     
  4. Mom2dirty

    Mom2dirty Approved members

    Joined:
    Oct 24, 2010
    Messages:
    28
    I haven't had a chance to thank you for your responses. I do appreciate them! Dirty is doing much better with no headaches for over a week now! YAY!
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice